Getting Rid of Anal Leakage and Muslim Immigration
It starts off innocently enough, You are sniffling and sneezing so you decide to take W (I don't want to mention brand names of medicines that might label my post as spam), which contains Pseudo-ephedrine. You get rid of the sniffles, but unfortunately one of the side effects is insomnia. So for insomnia you take Y, a popular Sedative-hypnotic, which helps you sleep, but your face becomes swollen and you develop a skin rash.
So for the skin rash you apply some Z, a Hydro-cortisone Lotion, to the affected area, but that puts you into a state of excessive sweating (Hyperhidrosis), so you take an anticholinergics drug which raises your blood pressure too high which you ameliorate with X, an Orlistat, which has the interesting property of rendering you fecally incontinent. The other name for fecal incontinence is anal leakage. You stand around minding your own business when all of a sudden you feel an oily, uncontrollable stool-stream passing through your impotent anal sphincter.
So that's how it happens, in small, barely perceptible stages if you are not careful: you start with a simple cold and you end up with brown stains in your underwear.
Read the rest here.
. Socialize this! Personalize this! Radicalize this!